usually i have my period at fixed tim but after i take the medicine my period is late like 10 days and i know i m not preagnant is there anything u can tell me?
Such side effect is not listed and has not been reported.
Fore more info, click on the link:
I suggest you buy a pregnancy test (just to be certain) and also inform your Dr.
Are you on birth control pills? Antibiotics reduce the effectiveness of birth control pills and if you dont use back up, like condoms, during the time you are on antibiotics and for seven days after you finish them, you CAN become pregnant. Taking antibiotics and not using back up while on birth control pills is one of the biggest reasons for contraceptive failure and pregnancy while on the pill. I dont know if this fits your situation but if you are also on birth control pills and you were sexually active without using back up while on the antibiotics, I would recommend that you take a pregnancy test because you may not have been covered contraceptive-wise by the Pill. Other than that, antibiotics shouldnt have any effect on your menstrual cycle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
es amitripyline change up your menstual cycle, I been taking this medicine for a month and my cycle?
Posted 20 Oct 2009 • 1 answer
Posted 6 Jun 2013 • 1 answer
Posted 24 Mar 2014 • 1 answer
Posted 14 Jul 2014 • 1 answer
Posted 8 Aug 2016 • 1 answer